# SDR IPXA2017041416126

- Difficulty date: April 3, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112515
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LONGERON SPLICE 24L FOUND CRACKED BS 1531 / 5-113.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT LONGERON SPLICE IAW DWG A5A7112, AND SRM 51-33-01.
